Advanced Search
MyIDEAS: Login to save this paper or follow this series

Convergence of discretised stochastic interest rate: processes with stochastic drift term

Contents:

Author Info

  • Griselda Deelstra
  • Freddy Delbaen
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: https://dipot.ulb.ac.be/dspace/bitstream/2013/7584/1/gd-0006.pdf
    Download Restriction: no

    Bibliographic Info

    Paper provided by ULB -- Universite Libre de Bruxelles in its series ULB Institutional Repository with number 2013/7584.

    as in new window
    Length:
    Date of creation: 1998
    Date of revision:
    Publication status: Published in: Applied stochastic models and data analysis (1998) v.14,p.77-84
    Handle: RePEc:ulb:ulbeco:2013/7584

    Contact details of provider:
    Postal: CP135, 50, avenue F.D. Roosevelt, 1050 Bruxelles
    Web page: http://difusion.ulb.ac.be
    More information through EDIRC

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Gyöngy, István & Rásonyi, Miklós, 2011. "A note on Euler approximations for SDEs with Hölder continuous diffusion coefficients," Stochastic Processes and their Applications, Elsevier, vol. 121(10), pages 2189-2200, October.
    2. Ewald, Christian-Oliver & Menkens, Olaf & Hung Marten Ting, Sai, 2013. "Asian and Australian options: A common perspective," Journal of Economic Dynamics and Control, Elsevier, vol. 37(5), pages 1001-1018.
    3. Roger Lord & Remmert Koekkoek & Dick van Dijk, 2006. "A Comparison of Biased Simulation Schemes for Stochastic Volatility Models," Tinbergen Institute Discussion Papers 06-046/4, Tinbergen Institute, revised 07 Jun 2007.
    4. Bao, Jianhai & Yuan, Chenggui, 2013. "Long-term behavior of stochastic interest rate models with jumps and memory," Insurance: Mathematics and Economics, Elsevier, vol. 53(1), pages 266-272.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:ulb:ulbeco:2013/7584. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Benoit Pauwels).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.